Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rngu202

Redness (Side Effect?)

Recommended Posts

Just finished up my first month of Accutane in which I was taking 30mg. It's been 2 days since I started my second month and began taking 50mg, but I've noticed my cheeks look quite flushed. So far, I've been using the Ordinary's Niacinamide and Zinc product and sunscreen (in the day), and the First Aid Ultra Repair Cream (at night), which haven't been a problem at all. I'm not quite sure whether it's the products or a side effect of the Accutane now that I'm beginning to take a higher dosage. Can someone share their experiences with this side effect and what to do?

Share this post


Link to post
Share on other sites
Posted (edited)

Hey, I had very bad flushing in 30mg per day (looked like I was sunburnt sometimes). It started within a few days of taking the tablets and lasted the whole time I was on accutane. Unfortunately, although it is better since stopping, I still get hot very easily day to day, particularly when eating hot food and under stress or exercise. I’m not going to lie, the redness has really been getting me down although my spots are much better than they use to be before accutane. 

 

I hope it it all works out for u, I’d definitely say the redness is a side effect and not the products you are using 

Edited by BigM84

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×